# SDR DXTA2015092506090

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 12,186 hours, 7,476 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS A STRONG MUSTY & MOLDY ODOR, LIKE DIRTY SOCKS.   INSPECTED CABIN AC SYS CONDENSER FOR CLEANLINESS & INSPECTED CABIN RECYCLE VLVS INLET, NO DEFECTS NOTED.  INSPECTED WATER SEPARATOR FILTER & CLEANED IAW AMM 21-52-18-100-801.  REINSTALLED FILTER & RAN THE SYS, NO FOUL SMELL.  OPERATIONS CHECKED GOOD.
